# SDR DXTA2023032883310

- Difficulty date: March 28, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N374QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500289
- Aircraft time: 6,369 hours, 4,995 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKER INFLIGHT AND REMAIN ON WITH THE SWITCH SET TO ARM.  R/R FWD AND AFT EMERGENCY LIGHT BATTERY PACKS IAW PHENOM 300 AMM 33-52-01. OPS CHECK OK.
